# SDR DHL2007742067

- Difficulty date: December 19, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR SKIN GOUGED ALONG LOWER SURFACE.  FOUND GOUGE OUT OF LIMITS IAW B-727 SRM 52-00-2.  REMOVED C-1 DOOR LOWER SEAL DEPRESSOR IAW B-727 SRM 51-30-2.  FABRICATED NEW DEPRESSOR FROM BAC 1496-383 2024-T3 PONR 7332283 (DIMENSION 44" LONG) IAW B-727 SRM 52-30-1 FIGURE 4, 51-20-1 AND 51-30-5.  TREATED AND PRIMED AREA AND PARTS IAW B-727 SRM 51-10-2.  INSTALLED NEW C-1 DOOR LOWER SEAL DEPRESSOR IAW B-727 SRM 51-30-2.  APPLIED LEVELING COMPOUND IN AREA IAW B-727 MM 20-60-1.
